MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-RCV-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the incorrect questionnaire was completed.The mri not meeting mri requirements is a potential cause of mri induced stimulation.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, the conclusion has been selected as unable to determine the root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reportedly felt a slight vibration on their left side, like stimulation on their neurostimulator was on, during an mri.The patient did not report discomfort or pain.The mri was aborted.The patient is doing well and has not received any uncomfortable stimulation or irritation since inside the mri machine.They are very happy about having the curonix stimulator with adequate pain relief.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key20827842
Report Number3010676138-2024-00258
Device Sequence Number3864536
Product Code GZF
UDI-Device Identifier00818225020464
UDI-Public(01)00818225020464(17)240701(01)00818225020495(17)240101(21)2B14508-40
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2024
Device Model NumberSTQ4-RCV-A0, STQ4-RCV-B0
Device Lot NumberSWO220726, SWO220118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale